# SDR FDEA2018101602829

- Difficulty date: October 10, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA00183
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN- MAIN DECK CARGO COMPARTMENT FRAME DENTED AT LEFT HAND STATION 1741 LONGERON 12 LEFT CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND STATION 1741 LONGERON 12 LEFT DENTED FRAME REPAIR CARRIED OUT PER SRM 53-00-07-2R FIGURE 201 REPAIR 2. INITIAL INSPECTION TO BE CARRIED OUT AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES. METHOD: HIGH FREQUENCY EDDY CURRENT INSPECTION AS PER SRM 53-00-07-2R TABLE 201 / REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
